Red rashes onmy genetical
I have a red rash and I have also consultant to skin doctor .he suggested to take i- tyza,tab livfit,tab lcz and ebernet-m for 3 week.it been 2 week used no improvement at all from day 4 of use.
Like the answers? Chat privately with the doctor of your choice
Hi.I would appreciate if you could send me a picture.I would then be able to diagnose and treat your condition better. Regards, Dr.Sanchit Talwar MD (Skin & VD) Consultant Dermatologist Dr Talwar's Skin, Laser and Cosmetic Clinic CHANDIGARH
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.